# SDR SIMA20150212005

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 LT CABIN EMER LIGHT HAS A BROKEN WIRE ON THE FUSELAGE SIDE.  REPLACED CONNECTOR AT NR 1 LT EMER LIGHT IAW SWPM 20-50-00.
